# SDR USAAF95003

- Difficulty date: October 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- Engine: Rroyce SPEY55515P
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Fuel Flow Reg
- Part number: CASC211
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

CLT - FLT NR 379 - AFTER TAKEOFF, CLIMBING THROUGH FL 100, THE CREW FELT AND ENGINE VIBRATION.  THERE WAS A DROP IN EGT, DROP IN FUEL FLOW AND A DROP IN LP RPM.  THE CREW DID NOT DECLARE AN EMERGENCY AND THE FLIGHT RETURNED TO FIELD AT CLT.  THE ATC TOWER DID CALL OUT THE CFR EQUIPMENT.  THE FLIGHT LANDED WITHOUT INCIDENT.  REPLACED NR 1 ENGINE FUEL FLOW GOVERNOR PER MM 73-20-11.  LEAK AND RUN CHECK NORM.  NO VIBRATION FELT AT 96 PERCENT HP.  (M)
